# SDR 9710789605

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR LOCKED UP DURING CRUISE FLIGHT AT 31,000 FEET WITH AUTO-PILOT INOPERATIVE.  CREW DECLARED AN EMERGENCY AND FLIGHT DIVERTED TO STL.  AIRCRAFT LANDED WITHOUT INCIDENT.  NOTE:  FREE MOVEMENT OF ELEVATOR WAS ACCOMPLISHED AT 3,000 FEET AND 140 KNOTS AIRSPEED.  MAINTENANCE INSPECTED ELEVATOR SYSTEM AND CABLE RUNS, ALL CHECKED NORMAL.  NO BINDING WAS NOTED.  REPLACED AUTO-PILOT SERVO AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
